DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10884

Title: Solitary waves for MRLW equation
Authors: . Raslan, K.R
. Hassan, Saleh M
Keywords: a computational comparison study of quadratic
Issue Date: 2009
Publisher: Applied Mathematics Letters
Citation: Volume 22, Issue 7, July 2009, Pages 984-989
Abstract: This work presents a computational comparison study of quadratic, cubic, quartic and quintic splines for solving the modified regularized long wave (MRLW) equation. Collocation schemes with quadratic and cubic splines are found to be unconditionally stable. The fourth-order Runge–Kutta method has been used to solve the collocation schemes when quartic and quintic B-splines are used. The three invariants of motion have been evaluated to determine the conservation properties of the suggested algorithms. Comparisons of results due to different schemes with the exact values shows the accuracy and efficiency of the proposed schemes. Results corresponding to higher order splines are more accurate than those corresponding to lower order splines.
URI: http://hdl.handle.net/123456789/10884
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
4.docx11.88 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback